# SDR ABXA9500937

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 995760016
- Condition: Cracked
- Location: Rt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND RIGHT FLAP OUTBOARD HINGE ATTACH FITTING CRACKED.  REPLACED ATTACH FITTING IAW DC-9 SRM 51-30-1, 51-30-2 AND 51-30-5.
